# SDR ASAA9780111

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heating Element
- Part number: 2120565
- Condition: Burned
- Location: Aft Lavatory
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OAK - AFTER ARRIVAL AT GATE OF FLT 102, CREW REPORTED SMOKE IN THE RT AFT LAVATORY.  FOUND POTABLE WATER LINE HEATING ELEMENT BURNED UNDER RT AFT LAVATORY SINK.  SECURED ELEMENT, PULLED AND COLLARED AFFECTED CIRCUIT BREAKER'S AND SHUT OFF WATER TO SINK.  REPLACED THE RT AFT LAVATORY POTABLE WATER LINE HEATING ELEMENT AND OPERATED NORMALLY.  (M)
